# SDR AALA20050425

- Difficulty date: July 6, 2005
- Submitted: July 13, 2005
- Operation: Air carrier
- Aircraft: N438AA
- Make and model: Doug DC-9-83
- Aircraft serial: 49456
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: O-Ring
- Condition: Leaking
- Location: Schrader Valve
- Component: Schrader Valve
- Component part number: MS28775015
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL INFLIGHT T0456/6JUL - NOSE GEAR WILL NOT RETRACT.  RED LIGHT REMAINED ON AFTER GEAR RETRACTION.  FOUND NOSE STRUT FLAT.  SERVICED NOSE STRUT AFTER REPLACING SCHRADER VALVE O-RING.  SYSTEM GROUND CHECKED NORMAL OPERATION.
